# SDR ASAA2025011755363

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 50,624 hours, 18,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 DEF EMERGENCY LIGHT COVER MISSING. GROUNDED - YES. REPLACED ROW 17DEF EMERGENCY LIGHT COVER AS REQUIRED.
